Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 3

Original Research Article

αIg-UNIFICATION IN IDEAL TOPOLOGICAL SPACES

 

S. MARAGATHAVALLI1 AND D. VINODHINI2*

1Department of Mathematics, Government Arts College, Udumalpet, Tamil Nadu, India.

2Department of Mathematics, SVS College of Engineering, Coimbatore, Tamil Nadu, India.

Abstracts

In the present paper, the concepts of connectedness have been extended in ideal topological spaces and some of the properties and characterizations of αIg-connectedness in Ideal topological space have been studied.

Keywords :

αIg-closed set; αIg-continuous function; αIg-irresolute function; contra αIg-continuous function;  contra αIg-irresolute function; αIg-space; αIg-connected; αIg-T1; αIg-T2.